# SDR HYIA20170308001

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N2649Z
- Make and model: Cessna 402C
- Aircraft serial: 402C0333
- Aircraft time: 23,113 hours, 16,850 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Intermittent
- Location: Nlg
- Part time: 5,965 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NOSE GEAR COLLAPSED ON LANDING. INITIAL INSPECTION AND TESTING INDICATES A FAULTY ACTUATOR SWITCH FALSELY INDICATED GEAR WAS DOWN AND LOCKED.
